Yufu Chen
Telephone:  010-88256306
Mobile phone:
Address:  Yuquan road 19A, Shijingshan domain, Beijing, China
Postcode:  100049

Research Areas

Symbolic computation, Differential algebra, numeric computation algorithm


Phd, Department of Applied Mathematics, Dalian University, 1996.9~1999.7
Master, Department of Mathematics, West Sothen Normal University,  
Bachelor, Department of Mathematics, Bohai University, 1978.3~1982.1


1976.9~1978.2,  middle school teacher, Liaoning province;
1982.1~1999.9, teaching assistant, lecturer, associate professor, professor, 
                              Department of mathematics, Bohai University, Liaoning 
1999.10~2001.6,  Post Doctor,  Academy of Mathematics and Systems 
                              Science, Chinese Academy of Sciences
2001.7~              professor, School of Mathematical Sciences, Graduate 
                             University, Chinese Academy of Sciences.


[1] Zhiyong Zhang, Yufu Chen, A comparative study of approximate symmetry and approximate homotopy symmetry to a class of perturbed nonlinear wave equations. Nonlinear Analysis 74(2011), 4300-4318.
[2] Zhiyong Zhang, Ben Gao, Yufu Chen, Second-order approximate symmetry classification and optimal system of a class of perturbed nonlinear wave equations. Commun Nonlinear Sci Numer Simulat, 16(2011), 2709-2719.
[3] Gao Ben|Chen, Yufu| Zhang, Zhiyong, A cohomology method for computing compact semi-algebraic sets, J.of the Graduate School of the Chinese Academy of Sciences, 27(6), 838~845, 2010.
[4] Zhang,Zhiyong|Chen, Yufu, Classical and nonclassical symmetries analysis for initial value problems. Physics Letters A, 374 (2010), 1117~1120.
[5] Zhiyong Zhang, Yufu Chen, Conservation laws of a class of combined equations, Commun.Theor. Phys. 51(1),2009,35-38. (SCI)
[6] Yifeng Jia, Yufu Chen: Symbolic Computation of Symplectic Algorichems in Constrained Dynamics, Systems Science and Mathematics, 30(9), 2010, 15~24.
[7] Zhiyong Zhang, Yufu Chen, Classification and Approximate Solutions to a Class of Perturbed Nonlinear Wave Equations, Commun.Theor. Phys. 52(2009) 769-772.
[8] Zhiyong Zhang, Yufu Chen, A new method to obtain approximate symmetry of nonlinear evolution equation from perturbations, Chin. phys. 18(7), 2009, 2629-2633. (SCI)
[9] WU Jie, CHEN Yu-Fu, Lifting algorithms for Groebner basis computation of invariant ideals, J. Graduate of the Chinese Academy of Sciences, 26(6), 2009, 731-744.
[10] JIA Yi-Feng and CHEN Yu-Fu: Pseudo-Differential Operators and Generalized Lax Equations in Symbolic Computation. Commun. Theor. Phys. 49(5), 1139~1144, 2008.
[11] ZHANG Zhiyong, YONG Xuelin, CHEN Yufu: Symmetry Classifications For A Class of Combined Equations. J.Sys. Sci. & Math. Scis. 28(8), 2008, 905~914.
[12] Zhao Shengjie, Chen Yufu: Mixed moving finite element method. Applied Mathmatics and Computation, 196,381~391, 2008.
[13] Li Yang and Yufu Chen: A Decoherent Limit of Fault-Tolerant Quantum Computation Driven by Coherent Fields. Proc. Of SPIE, Vol. 6827, 1~6. (ISTP)2008.
[14]Yifeng Jia, Yufu Chn: A new algorithm to solve constrained Hamiltonian system, Systems Science and Mathematics, 28(4), 24~33,2008。
[15] Zhao Shengjie, Chen Yufu: Symbolic Compensation in Finite Element, J. Numerical Methods and Computer Applications, 28,138~149,2007。
[16] Yong Xuelin, Chen Yufu: On two approaches of finding exact solutions of nonlinear evolution equations. Applied Matematics and Computation,194(1), 74~84, 2007.
[17] Yufu Chen , Meng Xiaohui: Boder Bases of Positive Dimensional Polynomial Ideals. Proc. of the 2007 Intenational Workshop on Symbolic-Numeric computation, Edited by: Jan Verschelde & Stephen M. Watt, London, 65~71, 2007, ACM.
[18] Yong Xuelin, Chen Yufu: Direct reductions of a partial differential systems. Applied Matematics and Computation, 183(2), 942~945, 2006.
[19] Meng xiaohui , Chen Yufu: On completely integrable system of linear PDEs with involutive characteristic set method. J. of Systems Science and Mathematical Sciences, 26(4), 440~455, 2006.
[20] MENG Xiao-Hui, CHEN Yu-Fu: Analysis of the Involutive Characteristic Set Method for Algebraic PDE Systems. J. of the Graduate School of the Chinese Academy of Sciences, 23(1), 7~22, 2006.
[21] JIA Yi-feng, CHEN Yu-fu and XU Zhi-qiang: Applications of Wu Elimination Method to Constrained Dynamics. Applied Mathematics and Mechanics, 27(10), 1399~1408, 2006.
[22] JIA Yi-feng, CHEN Yu-fu: The applications of Wu's eleminate method in Lagrangian and Hamiltonian equations, Applied Mathematics and Mechanics, 27(10),1226~1234,2006。
[23] JIA Yi-Feng, CHEN Yu-Fu, XU Zhi-Qiang: The Application of Wu’s Method and Characteristic Set in Lagrange Systems. J. of the Graduate School of the Chinese Academy of Sciences, 23(6), 721~728, 2006.
[24] CHEN Yufu, GAO Xiaoshan: Involutive characteristic sets of algebraic partial differential equation systems, Science in China series A, 46(4), 469~487, 2003.
[25]  Yu-Fu Chen and Xiao-Shan Gao: Involutive direction and new involutive divisions. Computers & Mathematics with applications, 41, 945~956, 2001.
[27] Chen Yufu, Zhang Hongqing: Nonlocal symmetries and nonlocal recursion operators. Acta Mathematica Scientia, 21(1), 103~108, 2001.
[28]  Chen Yufu, Zhang Hongqing: A generalization of Recursion Operators of Differential Equations. Applied Mathematics and Mechanics, 20(11), 1230~1236, 1999.
[32] ZHANG Hong-qing, CHEN Yu-fu : A method of reduction over-determined differential equations. J. of Dalian University of Technology. Vol.39, No. 2, 1999, 137~143.

Research Interests

Algorithms, Optimal Theory, Symbolic Computation, Differential Algebra,


Graduate Students

Meng Xiaohui,  Phd.   070104-Applied Mathematics  

Jia Yifeng,   Phd. 070104-Applied Mathematics

Chen Bo,  Master,  070104-Applied Mathematics  

Yong Xuelin, Phd. 070104-Applied Mathematics  

Zhao Shengjie, Phd. 070104-Applied Mathematics  

Yin Junwei, Master,  070104-Applied Mathematics  

Wu Jie,  Master,  070104-Applied Mathematics 

Zhang Zhiyong, Phd. 070104-Applied Mathematics  

Chen Xiaohua, Master,  070104-Applied Mathematics  

Ungraduate Students

Gao Ben,  Phd. 070104-Applied Mathematics

Liu Chengbao,  Phd. 070104-Applied Mathematics  

Zheng Jia,  Phd. 070104-Applied Mathematics 

Song Jia, Phd. 070104-Applied Mathematics  

Wang Chenglong, Master,   070104-Applied Mathematics